# SDR TWRA9931

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7192387
- Condition: Failed
- Location: Air Cond Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE FLIGHT ATTENDANT REPORTED A STRONG SMELL OF SMOKE IN CABIN AND COCKPIT ACCOMPANIED BY A MOTORIZED SOUND.  FOUND THE NR 1 PACK AT FAULT.  REPLACED THE ACM.  OPS CHECKED OK.  (X)
